| Model Number |
621P |
| Medical Device Problem Codes |
Use of Device Problem (1670); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
03/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history records were reviewed and there were no non-conformities or deviations noted during the manufacturing of the lens that would have caused or contributed to the nature of this complaint.Additionally, our lenses are 100% inspected before they leave our manufacturing site.Therefore, we are confident that the lens was processed per standard operating procedures and inspections and have met all criteria for release.
Event or Problem Description
It was reported that during the implantation of a ct lucia 621p the haptic broke inside the patient's eye.The lens was cut out and replaced.There was no further complication.Patient received new lens and no injury is reported.